Volume 20, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Segal conjecture for infinite discrete groups

Wolfgang Lück

Algebraic & Geometric Topology 20 (2020) 965–986
Bibliography
1 M Artin, B Mazur, Etale homotopy, 100, Springer (1969) MR0245577
2 M F Atiyah, K–theory, W A Benjamin (1967) MR0224083
3 M F Atiyah, I G Macdonald, Introduction to commutative algebra, Addison-Wesley (1969) MR0242802
4 M F Atiyah, G B Segal, Equivariant K–theory and completion, J. Differential Geometry 3 (1969) 1 MR259946
5 P Baum, A Connes, N Higson, Classifying space for proper actions and K–theory of group C–algebras, from: "C–algebras : 1943–1993" (editor R S Doran), Contemp. Math. 167, Amer. Math. Soc. (1994) 240 MR1292018
6 G Carlsson, Equivariant stable homotopy and Segal’s Burnside ring conjecture, Ann. of Math. 120 (1984) 189 MR763905
7 D Degrijse, M Hausmann, W Lück, I Patchkoria, S Schwede, Proper equivariant stable homotopy theory, preprint (2019) arXiv:1908.00779
8 T tom Dieck, Transformation groups, 8, de Gruyter (1987) MR889050
9 A Dress, A characterisation of solvable groups, Math. Z. 110 (1969) 213 MR248239
10 W Lück, Chern characters for proper equivariant homology theories and applications to K– and L–theory, J. Reine Angew. Math. 543 (2002) 193 MR1887884
11 W Lück, The Burnside ring and equivariant stable cohomotopy for infinite groups, Pure Appl. Math. Q. 1 (2005) 479 MR2201326
12 W Lück, Equivariant cohomological Chern characters, Internat. J. Algebra Comput. 15 (2005) 1025 MR2197819
13 W Lück, Survey on classifying spaces for families of subgroups, from: "Infinite groups: geometric, combinatorial and dynamical aspects" (editors L Bartholdi, T Ceccherini-Silberstein, T Smirnova-Nagnibeda, A Zuk), Progr. Math. 248, Birkhäuser (2005) 269 MR2195456
14 W Lück, Rational computations of the topological K–theory of classifying spaces of discrete groups, J. Reine Angew. Math. 611 (2007) 163 MR2361088
15 W Lück, B Oliver, Chern characters for the equivariant K–theory of proper G–CW–complexes, from: "Cohomological methods in homotopy theory" (editors J Aguadé, C Broto, C Casacuberta), Progr. Math. 196, Birkhäuser (2001) 217 MR1851256
16 W Lück, B Oliver, The completion theorem in K–theory for proper actions of a discrete group, Topology 40 (2001) 585 MR1838997
17 N C Phillips, Equivariant K–theory for proper actions, II : Some cases in which finite-dimensional bundles suffice, from: "Index theory of elliptic operators, foliations, and operator algebras" (editors J Kaminker, K C Millett, C Schochet), Contemp. Math. 70, Amer. Math. Soc. (1988) 205 MR948694
18 G B Segal, Equivariant stable homotopy theory, from: "Actes du Congrès International des Mathématiciens" (editors M Berger, J Dieudonné, J Leray, J L Lions, P Malliavin, J P Serre), Gauthier-Villars (1971) 59 MR0423340